Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 157, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at May 9, 2021, 5:08 PM CDT for 4 counties in Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2021, 5:08 PM CDT (22:08 UTC)
- Expired
- May 9, 2021, 6:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calhoun County, AR, Clark County, AR, Dallas County, AR, Ouachita County, AR
The radar
The Little Rock radar (KLZK), 139 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 1:14 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 853 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 490 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
253
WUUS54 KLZK 092208
SVRLZK
ARC013-019-039-103-092300-
/O.NEW.KLZK.SV.W.0157.210509T2208Z-210509T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
508 PM CDT Sun May 9 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southeastern Clark County in southwestern Arkansas...
Northwestern Calhoun County in southwestern Arkansas...
South central Dallas County in southwestern Arkansas...
Northern Ouachita County in southwestern Arkansas...
* Until 600 PM CDT.
* At 508 PM CDT, a severe thunderstorm was located over Bluff City,
or 15 miles east of Prescott, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Camden... Bearden...
Chidester... Poison Springs State Park...
Highland Industrial Park... White Oak Lake State Park...
Harlow... East Camden...
Amy... Eagle Mills...
Harmony Grove... Holly Springs...
Reader... Warner...
Hopeville... Tates Bluff...
Bragg City... Millville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3362 9311 3378 9310 3379 9313 3381 9313
3381 9317 3380 9318 3381 9319 3386 9251
3359 9252
TIME...MOT...LOC 2208Z 267DEG 41KT 3373 9314
HAIL...1.00IN
WIND...60MPH
$$
Goudsward1 follow-up statement
382
WWUS54 KLZK 092227
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
527 PM CDT Sun May 9 2021
ARC013-019-039-103-092300-
/O.CON.KLZK.SV.W.0157.000000T0000Z-210509T2300Z/
Clark AR-Calhoun AR-Dallas AR-Ouachita AR-
527 PM CDT Sun May 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN CLARK...NORTHWESTERN CALHOUN...SOUTH CENTRAL DALLAS
AND NORTHERN OUACHITA COUNTIES...
At 527 PM CDT, a severe thunderstorm was located over Chidester, or
14 miles northwest of Camden, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Camden... Bearden...
Chidester... Poison Springs State Park...
Highland Industrial Park... White Oak Lake State Park...
Harlow... East Camden...
Amy... Eagle Mills...
Harmony Grove... Holly Springs...
Reader... Warner...
Hopeville... Tates Bluff...
Bragg City... Millville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3362 9311 3378 9310 3379 9313 3381 9313
3381 9317 3380 9318 3381 9319 3386 9251
3359 9252
TIME...MOT...LOC 2227Z 267DEG 29KT 3373 9300
HAIL...1.00IN
WIND...60MPH
$$
GoudswardWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 1:34 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, May 9, 1:34 PM CDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 134 PM CDT Sun May 9 2021 .SHORT TERM...Tonight Through Tuesday Night ...TODAY AND TONIGHT... Recent mesoanalysis depicted a cold frnt advancing E-S/Ewrd quickly across N/Wrn AR. Radar mosaic imgry indicated a remnant MCS which earlier was moving S/wrd over Nrn AR. This complex has since dissipated w/ a residual outflow bndry present over Cntrl AR near the I-40 corridor. GOES vis imgry was still indicative of some low- lvl stratus across much of Srn AR, however over Cntrl AR, mixing has given way to some clearing which has allowed for diurnal heating to intensify. Some low-lvl Cu can be disseminated w/ some agitated Cu evident w/ the beginnings of several new updrafts over Wrn and Cntrl AR. Through the remainder of the day and into the evening, no major changes to the fcst or thought process regarding svr wx potential. Subtle H500 troughing is expected to overspread the region through the day with an upper jet max of 50+ kts along the trough basin. Upper-lvl forcing is expected to remain more modest w/ jet streak dynamics/DCVA providing some lift/cooling aloft. Additionally, steep H850-H700 lapse rates of 8-9 C/km will be in place across the FA this afternoon as mid-lvl height falls/cooling ensue. Sfc and ML buoyancy progs remain rather stout per morning guidance w/ 2000 to 3000 J/kg across the S/Ern half of the state. Given strong buoyancy progs and modest bulk shear values of 40-50 kts, a mixed batch of svr hazards are expected over the S/Ern half of the state this afternoon and evening. Latest synoptic and intermittent model initializations have remained consistent on timing of CI and storm mode depiction/evolution, w/ storms beginning to develop along and ahead of the advancing cold front over portions of Cntrl AR in the early afternoon hours near 17- 18Z. A period of discrete storm movement seems lkly to persist following CI through the early evening hours, and thus could increase the potential for enhanced svr threats including large/ damaging hail and damaging wind gusts. Overall progs for tornadic potential remain on the lower side given upper lvl unidirectional shear, however localized low-lvl veering does still support weak, but favorable hodographs and a conditional, non-zero tornado threat through the afternoon given discrete storm development and some lingering residual outflow bndries from morning convection. Later Sun evening following 00Z, a progression towards upscale growth into a bigger MCS/complex is expected, w/ the system making its exit out of Srn AR and into the LA/MS vicinity as the cold frnt continues to march S/wrd. Following the FROPA, the svr wx threat should diminish rather quickly over much of Srn and S/Ern AR. In addition to svr hazards Sun evening, some locally heavy rainfall is expected given very abundant bndry layer moisture content, w/ Pwat values in excess of 1.5 to 1.8 inches. Training cells or complexes may lead to excessive rainfall and some flash flooding tonight, particularly over Srn AR. ...MONDAY... A broad region of sfc anticyclonic flow and high pressure wl begin to sag S/wrd out of the Upper Midwest and into the Srn Cntrl Plains, w/ Nrly winds becoming prevailing pattern through the remainder of the short term fcst. Drier air wl once again filter into the region through the day providing some much needed relief from the early season mugginess, however some lingering PoPs wl remain over much of the Srn portion of the state as multiple H500 impulses traverse through mean zonal flow. Given weaker moisture content in the low lvls, the overall svr threat wl remain minimal w/ some occasional thunder possible. ...TUESDAY... A similar day wl prevail on Tues for the FA w/ Nrn sfc high pressure beginning slide E/wrd, and winds veering to become more E/rly. PoPs are anticipated to increase in magnitude over the S/Wrn portion of the state through the day as a more pronounced H500 wave swings E/wrd out of the Rockies. Given more pronounced forcing, more widespread PoPs are anticipated w/ more ocsnl thunder possible through the day. && .LONG TERM...Wednesday Through Sunday Unsettled weather is expected to continue into the long term period. However, this continued unsettled weather is expected to last until around late Wednesday night as major global models suggest precipitation tapering off from NW to SE. Current thinking suggests heavier rainfall totals will likely be situated over southern AR for storms on Wednesday as the system looks to stay along or south of the AR/LA state line. Severe weather looks to remain an isolated threat. As shower activity subsides on Wednesday, high pressure builds in through the end of the week lowering PoPs and bringing cooler and dryer air into the CWA late week. Temperatures look to remain in the 70s during the day while low temperatures stay in the upper 40s to low 50s. These calm and dry conditions look to be short lived as another upper level disturbance swings into the area for the weekend. Overall, effects to the CWA will have to be worked out over the next few days as models differ on exact time, location, and rainfall coverage. && .AVIATION...09/18Z TAFs Discussion A cold frnt was noted Sun afternoon draped over N/Wrn AR, and was moving S/Ewrd, already through terminals HRO and BPK. Windy condns wl continue ahead and behind the frnt through the remainder of Sun w/ strong N/Wrlies behind the bndry. SHRA/TSRA development along and ahead of the frnt is expected through the afternoon/evening, impacting all Cntrl and Srn terminals. Some reduced CIGS/VIS wl accompany any precip w/ MVFR/IFR condns expected. Following the FROPA late Sun night, precip wl clear over the region through the end of the PD, w/ BKN/OVC skies expected to remain and gusty N/Wrly winds becoming more N/Erly by Mon morning. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 47 66 48 66 / 0 20 20 30 Camden AR 53 67 53 66 / 60 30 60 70 Harrison AR 44 63 45 62 / 0 20 10 40 Hot Springs AR 51 66 51 64 / 10 30 50 60 Little Rock AR 51 66 51 65 / 20 20 40 50 Monticello AR 54 65 54 66 / 90 30 50 60 Mount Ida AR 48 66 49 63 / 10 30 50 60 Mountain Home AR 45 63 45 64 / 0 20 10 30 Newport AR 48 65 50 66 / 0 10 20 20 Pine Bluff AR 52 65 53 66 / 60 20 50 50 Russellville AR 49 68 49 65 / 0 20 30 40 Searcy AR 48 66 48 66 / 10 20 30 30 Stuttgart AR 52 66 53 67 / 40 20 40 40 && .LZK Watches/Warnings/Advisories... Wind Advisory until 5 PM CDT this afternoon FOR Jackson-Lawrence- Randolph-Woodruff. && Short Term...GREEN / Long Term...CONDRY Aviation...GREEN
Hazardous weather outlook, May 9, 1:28 PM CDT, 3 hours 40 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 128 PM CDT Sun May 9 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-101000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 128 PM CDT Sun May 9 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Afternoon and Tonight Strong winds will continue through much of today with sustained speeds up to 20 to 30 mph and gusts up to 40 mph, especially in higher terrain. Additionally, thunderstorms continue to develop with isolated severe storms possible over central parts of Arkansas early this afternoon. The possibility of severe storms will then shift to south and southeast Arkansas this afternoon and into tonight. The storms will be capable of producing large hail and damaging wind. While the chances of a tornado are low, it can not be discounted entirely. Torrential rainfall is also likely with at least an isolated threat for flash flooding. .DAYS TWO THROUGH SEVEN...Monday Through Saturday Additional rainfall, some heavy, is expected through mid- week and flash flooding will remain possible. Increasing flows on area rivers may also become a concern over the southern half of Arkansas, especially locations already at or above flood stage. .Spotter Information Statement... Spotters are strongly encouraged to contact the NWS with any severe weather reports today and tonight. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Local storm report, May 9, 4:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
443 PM CDT SUN MAY 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL BEARDEN 33.73N 92.62W
05/09/2021 E1.00 INCH OUACHITA AR TRAINED SPOTTER
&&
EVENT NUMBER LZK2100621
232Local storm report, May 9, 4:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
446 PM CDT SUN MAY 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM HAIL MOUNT VERNON 35.22N 92.13W
05/09/2021 E2.75 INCH FAULKNER AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF BASEBALL SIZE HAIL.
&&
EVENT NUMBER LZK2100622
GOUDSWARDLocal storm report, May 9, 4:53 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
453 PM CDT SUN MAY 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL KENSETT 35.24N 91.67W
05/09/2021 E1.00 INCH WHITE AR SOCIAL MEDIA
QUARTER SIZE HAIL IN KENSETT VIA SOCIAL MEDIA.
&&
EVENT NUMBER LZK2100623
GOUDSWARDSpecial weather statement, May 9, 4:53 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
453 PM CDT Sun May 9 2021
ARZ045>047-092230-
Monroe AR-Lonoke AR-Prairie AR-
453 PM CDT Sun May 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PRAIRIE...EAST CENTRAL
LONOKE AND NORTHWESTERN MONROE COUNTIES UNTIL 530 PM CDT...
At 453 PM CDT, Doppler radar was tracking a strong thunderstorm near
Carlisle, or 8 miles southeast of Lonoke, moving east at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Clarendon... Hazen...
De Valls Bluff... Carlisle...
Fredonia... Roe...
McCreanor... Dobbs Landing...
Peppers Landing... Prairie Center...
Parkers Corner... Hallsville...
Screeton... Slovak...
Tollville... Culler...
Brasfield... Center Point...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and eastern Arkansas.
LAT...LON 3460 9125 3465 9190 3477 9183 3487 9163
3496 9137 3491 9137 3491 9132
TIME...MOT...LOC 2153Z 262DEG 35KT 3474 9176
62Special weather statement, May 9, 5:04 PM CDT, 4 minutes before
Special Weather Statement National Weather Service Little Rock AR 504 PM CDT Sun May 9 2021 ARZ054-055-092230- Hot Spring AR-Grant AR- 504 PM CDT Sun May 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT AND SOUTHEASTERN HOT SPRING COUNTIES UNTIL 530 PM CDT... At 503 PM CDT, Doppler radar was tracking a strong thunderstorm near Poyen, or 8 miles southeast of Malvern, moving east at 40 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Sheridan... Leola... Prattsville... Poyen... Thiel... Jenkins Ferry State Park... Dogwood... Lono... Cross Roads in Grant County... Slabtown... Center Grove... Brush Creek... Millerville... PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 900 PM CDT for central and southwestern Arkansas. LAT...LON 3419 9290 3429 9281 3439 9224 3414 9238 TIME...MOT...LOC 2203Z 255DEG 34KT 3427 9272 62
Local storm report, May 9, 5:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
505 PM CDT SUN MAY 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 1 SE KIMBERLEY 34.03N 93.67W
05/09/2021 E1.75 INCH PIKE AR SOCIAL MEDIA
PICTURES OF GOLF BALL SIZE HAIL VIA SOCIAL MEDIA.
&&
EVENT NUMBER LZK2100624
GOUDSWARDThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 3:58 AM CDT | Special Weather Statement | LZK | Newton | 47 min |
| May 9, 4:56 AM CDT | Special Weather Statement | LZK | Polk | 49 min |
| May 9, 5:15 AM CDT | Special Weather Statement | LZK | Marion | 45 min |
| May 9, 5:19 AM CDT | Special Weather Statement | LZK | Stone | 41 min |
| May 9, 5:45 AM CDT | Special Weather Statement | LZK | Fulton | 45 min |
| May 9, 5:56 AM CDT | Special Weather Statement | LZK | Izard | 49 min |
| May 9, 6:04 AM CDT | Special Weather Statement | LZK | Perry | 41 min |
| May 9, 6:27 AM CDT | Special Weather Statement | LZK | Conway | 18 min |
| May 9, 6:34 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 29 min |
| May 9, 7:05 AM CDT | Special Weather Statement | LZK | Cleburne | 40 min |
| May 9, 7:13 AM CDT | Special Weather Statement | LZK | Faulkner | 32 min |
| May 9, 10:11 AM CDT | Special Weather Statement | LZK | Boone | 49 min |
| May 9, 10:53 AM CDT | Special Weather Statement | LZK | Baxter, Marion | 37 min |
| May 9, 11:28 AM CDT | Special Weather Statement | LZK | Baxter, Fulton, Izard, Searcy | 47 min |
| May 9, 11:50 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Searcy, Stone, Van Buren | 29 min |
| May 9, 12:22 PM CDT | Special Weather Statement | LZK | Stone | 38 min |
| May 9, 12:53 PM CDT | Special Weather Statement | LZK | Van Buren | 37 min |
| May 9, 1:31 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 44 min |
| May 9, 1:59 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 11 min |
| May 9, 2:12 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 33 min |
| May 9, 2:35 PM CDT | Special Weather Statement | LZK | Garland | 25 min |
| May 9, 2:38 PM CDT | Special Weather Statement | LZK | Saline | 37 min |
| May 9, 2:41 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Prairie, White | 49 min |
| May 9, 2:47 PM CDT | Special Weather Statement | LZK | Dallas | 28 min |
| May 9, 3:03 PM CDT | Special Weather Statement | LZK | Garland | 27 min |
| May 9, 3:14 PM CDT | Special Weather Statement | LZK | Dallas | 46 min |
| May 9, 3:19 PM CDT | Special Weather Statement | LZK | Woodruff | 26 min |
| May 9, 3:20 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 40 min |
| May 9, 3:21 PM CDT | Special Weather Statement | LZK | Saline | 24 min |
| May 9, 3:25 PM CDT | Special Weather Statement | LZK | Jackson | 35 min |
| May 9, 3:27 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Montgomery, Pike | 24 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 45 min |
| May 9, 3:32 PM CDT | Special Weather Statement | LZK | Hot Spring | 28 min |
| May 9, 3:41 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 34 min |
| May 9, 3:47 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 43 min |
| May 9, 3:51 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 39 min |
| May 9, 3:57 PM CDT | Special Weather Statement | LZK | Grant | 48 min |
| May 9, 3:58 PM CDT | Special Weather Statement | LZK | Hot Spring | 47 min |
| May 9, 4:04 PM CDT | Special Weather Statement | LZK | Lonoke | 26 min |
| May 9, 4:12 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 48 min |
| May 9, 4:22 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 38 min |
| May 9, 4:27 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 48 min |
| May 9, 4:29 PM CDT | Special Weather Statement | LZK | Prairie | 31 min |
| May 9, 4:53 PM CDT | Special Weather Statement | LZK | Prairie | 37 min |
| May 9, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 19 min |
| May 9, 4:57 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 48 min |
| May 9, 4:58 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 47 min |
| May 9, 5:04 PM CDT | Special Weather Statement | LZK | Grant | 26 min |
| May 9, 5:09 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie | 51 min |
| May 9, 5:22 PM CDT | Special Weather Statement | LZK | Monroe | 38 min |
| May 9, 5:39 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 51 min |
| May 9, 5:40 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew | 38 min |
| May 9, 5:42 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Ouachita | 48 min |
| May 9, 5:47 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 14 min |
| May 9, 6:08 PM CDT | Special Weather Statement | LZK | Cleveland, Dallas | 52 min |
| May 9, 6:11 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 49 min |
| May 9, 6:20 PM CDT | Special Weather Statement | LZK | Drew | 25 min |
| May 9, 6:23 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew, Ouachita | 37 min |
| May 9, 6:26 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 49 min |
| May 9, 6:30 PM CDT | Special Weather Statement | LZK | Arkansas | 45 min |
| May 9, 6:55 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 35 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.